Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Fourier coefficients of certain Eisenstein series


Author: Martin L. Karel
Journal: Bull. Amer. Math. Soc. 78 (1972), 828-830
MSC (1970): Primary 10D20; Secondary 20G30
MathSciNet review: 0297708
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. M. Eichler, Zur Begründung der Theorie der automorphen Funktionen in mehreren Variablen, Aequationes Math. 3 (1969), 93–111 (German). MR 0257405 (41 #2056)
  • 3. Hans Freudenthal, Zur ebenen Oktavengeometrie, Nederl. Akad. Wetensch. Proc. Ser. A. 56=Indagationes Math. 15 (1953), 195–200 (German). MR 0056306 (15,56f)
  • 4. Hans Maass, Die Fourierkoeffizienten der Eisensteinreihen zweiten Grades, Mat.-Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 7, 25 pp. (1964) (German). MR 0171758 (30 #1985)
  • 5. Carl Ludwig Siegel, Über die Fourierschen Koeffizienten der Eisensteinschen Reihen, Mat.-Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 6, 20 pp. (1964) (German). MR 0171757 (30 #1984)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D20, 20G30

Retrieve articles in all journals with MSC (1970): 10D20, 20G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13051-9
PII: S 0002-9904(1972)13051-9